# SDR SWAA2020041336740

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LIGHT INOP. / REPLACED LAMP FOR FWD SERVICE DOOR SLIDE LIGHT AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-04-960-801.
